Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Atriplia panic attack
Apr 28, 2010

I have just been placed on atriplia and yesterday was day 5 for me, I was instructed by my doctor to take the pill before I go to bed which I have done. I have always had panic attacks in the past and I am taking paxil for that problem, however last night I woke up at 2 am, I went to the bathroom and while returning back to bed I had this most horrible fear come over me and whatever was happening was messing with my mind very bad and I couldnt get back to reality and had to awaken my mom to come over with me until I finally fell asleep. It really freaked me out and scared me bad, do you think this will go away? please tell me it will.

Response from Dr. Henry

From your description it seems likely that the efavirenz may be worsening your panic attack risk and manifestations. For most patients that problem peaks if first several weeks and then decreases so that by 4 weeks or so only perhaps 5-10% have ongoing problems that are most often tolerable but in some cases necessitate considering switching to an alternative regimen. KH



Previous
hard enlarged stomach
Next
Side effects PEP

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement